# SDR ASAA2024120755045

- Difficulty date: December 7, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 61,691 hours, 18,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT LIGHT IS DAMAGED. GROUNDED - YES. REMOVED AND REPLACED R/H AFT EMERGENCY LIGHT ASSY IAW B737-800 AMM 33-51-01-960-802 STEP 3D)6, 6D, 7, 7A, 7B, 7C, 7D, 7E. (S/N 208615)
